# SDR HALA2020092430186

- Difficulty date: September 23, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N204HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07959
- Aircraft time: 7,166 hours, 1,417 cycles
- System (JASC): 2310 · HF Communications System
- Part: Control Panel
- Part number: C12848EA01
- Part serial: C12848067958
- Condition: Malfunctioned
- Location: Radior
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB, BOTH HF RADIOS ARE INOP, NO TRANSMISSION ON TRANSMIT OR RECEIVING.  PERFORMED RESET AND BITE TEST OF BOTH HF SYS, IAW AMM 23-13-00.  OPS TEST GOOD.  PRECAUTIONALLY REMOVED AND REPLACED NR 3 RMP, PER AMM 23-13-13.  OPS GOOD.  NO FAULTS NOTED.  OK FOR SVC.
